Post # 1
I started the pill about a month and a half ago and it completely killed my sex drive, also i wasn’t able to get as lubricated as i did prior to starting the pill ): This might be Too Much Information but i used to get really wet even just from kissing … I got off the pill now i’ve been off for about 4 days and i was wondering if any other ladies had this issue and if so how long till everything went back to normal ?
Post # 2
Yup. Completely normal. I was back to normal within a week after I got off of it. Now I’m back on, but on another birth control. Still not as wet as I used to be but not as bad.
Post # 3
I’m experiencing the exact same thing. It’s frustrating because I used to get wet so easily and have a very high sex drive. Of course now we just do a lot more foreplay (I hate live and refuse to use it). But the last time I went off the pill I went back to normal pretty quickly, a month at most.
Post # 4
I had the same issue when I tried two different brands of pills before on and off. Back to normal within a week or two. I usually tried to stop after a full “cycle” so I stop when I’m meant to have withdrawal bleeding and doesn’t start back on. Usually not long after the withdrawal bleeding, my body felt “normal” again.
Post # 5
Yeppp…the only time this wasn’t an issue for me on the pill was during the placebo pill week. After I came off the pill, the issue went away within a few days and I was feeling like a frisky 17 year old again.
ETA: I will say that with natural cycles, my drive drops way off after ovulation in the 2nd half of my cycle and I feel more like I did while on the pill. But then it comes back with a vengeance as AF trails off. That all kinda makes sense from an evolutionary perspective, so whatev. Pregnancy though…holy cow, now that I’m in the 2nd tri, this is the craziest my drive has been in like over a decade.
Post # 6
No, never had this issue (I’ve been on 4 different pills so far I think).
Post # 7
you description is similar to mine, I felt like I was always in that “second half of the cycle” phase when I was on the pill lol..
Post # 8
Yup. And here’s another super fun fact: the hormones in the pill decrease blood flow to the clitoris, so it can shrink by 30%! Hurray! You’re free to have all the sex you want, with no desire, no response, and little chance of orgasm 🙃😭